# SDR SWAA2024102142962

- Difficulty date: September 28, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N8731J
- Make and model: Boeing 737-8
- Aircraft serial: 42550
- Aircraft time: 12,247 hours, 5,718 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT L7-016: FWD CARGO COMPARTMENT FLOOR PANEL 120CF HAS CORROSION AT FASTENER HOLES ALONG EDGES OF PANEL<[01] FABRICATED NEW PNL. #120CF IAW AMM 50-10-04-400-801;[02] VERIFIED ITEM 1 C/W
